MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863369-41
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Convulsion, Tonic (2223); Swelling/ Edema (4577)
Date of Event 08/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, 22 days postoperative to treatment of ruptured left achilles tendon, the patient's wound became red and swollen.During this period, the patient was given treatments such as dressing changes.On (b)(4) 2021, the wound was swollen obviously, accompanied by tenderness, and the movement of the right foot was limited.He came to the hospital for surgery to loosen the right achilles tendon and removed the suture.The event led to prolonged recovery.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
tracy landers
5920 longbow drive
boulder, CO 80301
3035816943
MDR Report Key12806494
Report Number9612501-2021-01860
Device Sequence Number14620991
Product Code GAT
UDI-Device Identifier10884521062672
UDI-Public10884521062672
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number88863369-41
Device Catalogue Number88863369-41
Device Lot NumberD0K0612Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date11/12/2021
Date Device Manufactured10/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale